TITLE

The type of the patient should be considered on discontinuation of anticoagulant and antiplatelet therapy

AUTHOR(S)
Lee, S.-Y.
PUB. DATE
January 2009
SOURCE
Gut;Jan2009, Vol. 58 Issue 1, p153
SOURCE TYPE
Academic Journal
DOC. TYPE
Letter
ABSTRACT
A letter to the editor is presented in response to the article by A. M. Veitch and S. Cairns on anticoagulant and antiplatelet therapy that was published in the previous issue.
ACCESSION #
35965734

 

Related Articles

  • Bias in AJHP supplements. Kruse, Michael W.; Lee, Jeremy J. // American Journal of Health-System Pharmacy;12/15/2008, Vol. 65 Issue 24, p2328 

    A letter to the editor is presented in response to two articles in the previous issues including "Questionable conclusions about epoetin alfa" by M. W. Kruse and colleagues in the 2008 issue, and "Optimizing antithrombotic therapy in patients with non-ST-segment elevation acute coronary...

  • Cerebral Vein Thrombosis and Lupus Anticoagulant Antibodies. Marietta, Marco; Bertesi, Marcello; Simoni, Luisa; Castelli, Ilaria; Cappi, Cinzia; Torelli, Giuseppe // Clinical & Applied Thrombosis/Hemostasis;Jul2001, Vol. 7 Issue 3, p238 

    A letter to the editor is presented regarding a case of an atypical relapse of venous thromboembolism after withdrawal of oral anticoagulant therapy in a young woman carrying an antiphospholipid antibodies syndrome.

  • Ticlopidine and Thrombotic Thrombocytopenic Purpura. Kupfer, Yizhak; Tessler, Sidney // New England Journal of Medicine;10/23/97, Vol. 337 Issue 17, p1245 

    A letter to the editor is presented regarding "Ticlopidine and Thrombotic Thrombocytopenic Purpura," by Yizhak Kupfer and Sidney Tessler.

  • Anticoagulation for Idiopathic Deep-Vein Thrombosis. Kévorkian, Jean-Philippe; Soria, Claudine // New England Journal of Medicine;12/20/2001, Vol. 345 Issue 25, p1852 

    A letter to the editor is presented in response to the article "Three Months Versus One Year of Oral Anticoagulant Therapy for Idiopathic Deep Venous Thrombosis," by G. Agnelli and colleagues in the July 19, 2001 issue.

  • Anticoagulation for Idiopathic Deep-Vein Thrombosis. Agnelli, Giancarlo; Prandoni, Paolo; Santamaria, Gabriella // New England Journal of Medicine;12/20/2001, Vol. 345 Issue 25, p1852 

    A response by Giancarlo Agnelli and colleagues to a letter to the editor about their article "Three Months Versus One Year of Oral Anticoagulant Therapy for Idiopathic Deep Venous Thrombosis" in the July 19, 2001 issue is presented.

  • Warfarin or Aspirin for Recurrent Ischemic Stroke. Powers, William J. // New England Journal of Medicine;4/11/2002, Vol. 346 Issue 15, p1169 

    A response from William J. Powers to several letters to the editor about his article on oral anticoagulant therapy for the prevention of stroke is presented.

  • Antiplatelet Therapy and Patency of Saphenous-Vein Bypass Grafts in the Legs. Becquemin, Jean-Pierre // New England Journal of Medicine;05/07/98, Vol. 338 Issue 19, p1387 

    The article presents a letter to the editor in response to an article in the December 11, 1997 issue about antiplatelet therapy in patients with vein grafts in the legs.

  • Reply: A guideline to fill the gap between endoscopists and physicians who prescribe anticoagulant and/or antiplatelet agents. Ono, Satoshi; Fujishiro, Mitsuhiro; Koike, Kazuhiko // Journal of Gastroenterology;May2010, Vol. 45 Issue 5, p570 

    A reply from Santoshi Ono and colleagues to a letter to the editor about the guideline to fill the gap between endoscopists and physicians who prescribe anticoagulant and antiplatelet agents that was published in the March 9, 2010 issue is presented.

  • A guideline to fill the gap between endoscopists and physicians who prescribe anticoagulant and/or antiplatelet agents. Sun-Young Lee // Journal of Gastroenterology;May2010, Vol. 45 Issue 5, p568 

    A letter to the editor is presented in response to an article on guideline to fill the gap between endoscopists and physicians who prescribe anticoagulant or antiplatelet agents that was published in the March 9, 2010 issue of the journal.

  • Superficial thrombophlebitis followed by pulmonary embolism. Huang, A.; Hindle, K. S. // Journal of the Royal Society of Medicine;Jul2001, Vol. 94 Issue 7, p369 

    A letter to the editor is presented in response to the article about the suggestion that anticoagulation may provide symptomatic relief for acute thrombophlebitis that was published in the April 2001 issue.

Share

Read the Article

Courtesy of VIRGINIA BEACH PUBLIC LIBRARY AND SYSTEM

Sign out of this library

Other Topics